# SDR AUS20010457

- Difficulty date: April 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 07900066
- Condition: Cracked
- Location: Landing Gear Att
- Component: Landing Gear Att
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR ATTACHMENT BRACKET CRACKED. MLG LEG LOOSE ATWEDGES.
